# SDR RAIA201102110001

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 24,635 hours, 22,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS AT 17F - 17H, 16C, 16D AND 18A INOP.  MAINTENANCE INSPECTED AND RE-SEATED THE CONNECTOR.  SYSTEM OPS CHECKED GOOD.
